My WebMD Sign In, Sign Up

Ask Your Question

WebMD Answers

120 Characters remaining
120 Characters remaining
  • First, try and keep your question as short as possible.
  • Include specific words that will help us identify questions that may already have your answer.
  • If you don't find your answer, you can post your question to WebMD Experts and Contributors.

Close

Posted: | Report This Report Question |
1 Answer
16 Helpful Votes
Q.

I have querry about Erectile Dysfunction and Pre-mature Ejaculation?

Hi Doctor I am 28years old Physical Trainer in Gym. Actually i had night fall 10-12times in a month and had very hard erections that made me so uneasy to sleep, so doctor prescribed me Serlift50 an antidepressant for 3 months but i continued by-mistake for 3years. Now i had observed the symptoms of Erectile Dysfunction.Just want to know i had stopped this tablet 3months back, so when will the side effects will be fully removed from body? I am going through Medical treatment right now Uro n Sexo.

 

Answers from Contributors (1)